About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 956017, 14 pages
http://dx.doi.org/10.5402/2012/956017
Research Article

Codes over Graphs Derived from Quotient Rings of the Quaternion Orders

1Departamento de Matemática, ICEx, UNIFAL, R. Gabriel Monteiro da Silva, 700 Centro, 37130-000 Alfenas, MG, Brazil
2Departamento de Telemática, FEEC, UNICAMP, Avenida Albert Einstein 400, Cidade Universtaria Zeferino Vaz, 13083-852 Campinas, SP, Brazil

Received 13 February 2012; Accepted 6 March 2012

Academic Editors: H. Airault, A. Milas, and H. You

Copyright © 2012 Cátia R. de O. Quilles Queiroz and Reginaldo Palazzo Júnior. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cátia R. de O. Quilles Queiroz and Reginaldo Palazzo Júnior, “Codes over Graphs Derived from Quotient Rings of the Quaternion Orders,” ISRN Algebra, vol. 2012, Article ID 956017, 14 pages, 2012. doi:10.5402/2012/956017